The existence of UMRU estimators in general growth curve model

Deng, Qirong, Chen, Jianbao . Chinese Journal of Applied Probability and Statistics 1997. 13 :277-282

Locate this article in:

Bibtex

@article{CIS-139169,
  Author = {Deng, Qirong and Chen, Jianbao},
  Title = {The existence of UMRU estimators in general growth curve model},
  Journal = {Chinese Journal of Applied Probability and Statistics},
  Volume = {13},
  Year = {1997},
  Pages = {277--282},
  Keywords = {}
}

Similar articles